Holomorphic non-holonomic differential systems on complex manifolds
Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 65-73
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We study coherent subsheaves
Keywords:
holomorphic tangent sheaf
Affiliations des auteurs :
S. Dimiev 1
@article{10_4064_ap_55_1_65_73,
author = {S. Dimiev},
title = {Holomorphic non-holonomic differential systems on complex manifolds},
journal = {Annales Polonici Mathematici},
pages = {65--73},
year = {1991},
volume = {55},
number = {1},
doi = {10.4064/ap-55-1-65-73},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-65-73/}
}
TY - JOUR AU - S. Dimiev TI - Holomorphic non-holonomic differential systems on complex manifolds JO - Annales Polonici Mathematici PY - 1991 SP - 65 EP - 73 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-65-73/ DO - 10.4064/ap-55-1-65-73 LA - en ID - 10_4064_ap_55_1_65_73 ER -
S. Dimiev. Holomorphic non-holonomic differential systems on complex manifolds. Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 65-73. doi: 10.4064/ap-55-1-65-73
Cité par Sources :